# SDR AALA20161218001

- Difficulty date: December 18, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 148A241313
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APU COMPARTMENT NR 2 STIFFNER. REPLACED THE STIFFNER IAW 51-00-05-1 AND  148A2410.
